Some inequalities concerning Π -isomorphisms

Bohdan Zelinka

Časopis pro pěstování matematiky (1965)

  • Volume: 090, Issue: 4, page 474-476
  • ISSN: 0528-2195

How to cite


Zelinka, Bohdan. "Some inequalities concerning $\Pi $-isomorphisms." Časopis pro pěstování matematiky 090.4 (1965): 474-476. <>.

author = {Zelinka, Bohdan},
journal = {Časopis pro pěstování matematiky},
keywords = {set theory},
language = {eng},
number = {4},
pages = {474-476},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Some inequalities concerning $\Pi $-isomorphisms},
url = {},
volume = {090},
year = {1965},

AU - Zelinka, Bohdan
TI - Some inequalities concerning $\Pi $-isomorphisms
JO - Časopis pro pěstování matematiky
PY - 1965
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 090
IS - 4
SP - 474
EP - 476
LA - eng
KW - set theory
UR -
ER -


  1. S. M. Ulam, A Collection of Mathematical Problems, The Russian translation: Hepeшенные математические зяадачи, Mocквa 1964. (1964) Zbl0086.24101

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.